Bulletin of the American Mathematical Society

Review: R. Duncan Luce, Individual choice behavior, a theoretical analysis

Kenneth O. May

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 66, Number 4 (1960), 259-260.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183523570

Citation

May, Kenneth O. Review: R. Duncan Luce, Individual choice behavior, a theoretical analysis. Bull. Amer. Math. Soc. 66 (1960), no. 4, 259--260. https://projecteuclid.org/euclid.bams/1183523570


Export citation